MAUDE Adverse Event Report: CORIN LTD TRINITY; TRINITY-I ACETABULAR SHELL

CORIN LTD TRINITY; TRINITY-I ACETABULAR SHELL
Model Number 321.03.350
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per comp (b)(4) initial report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient weight, activity level and medical history, whether the patient experienced any slips / falls or other trauma post primary surgery, whether the patient followed correct post-op protocol and an update on the patient post revision has been requested, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity revision after approximatively 10 months due to mispositioning of the cup during primary procedure.
 
Additional Manufacturer Narrative
Per comp - 1392 final report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient weight, activity level and medical history, whether the patient experienced any slips / falls or other trauma post primary surgery, whether the patient followed correct post-op protocol and an update on the patient post revision was requested in order to progress with the investigation of this event, however, this information was not provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All parts associated with these records conformed to material and dimensional specification at the time of manufacture.Based on the availble information, no further investigation can be conducted, however, it was stated in the case intake that the revision was required due to mispositioning of the cup at primary surgery and thus it is concluded that the event was linked to the implant positioning and not linked to the device design or performance.Therefore, this case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
TRINITY
Common Device Name
TRINITY-I ACETABULAR SHELL
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23664308
Report Number9614209-2025-00610
Device Sequence Number8982371
Product Code LZO
UDI-Device Identifier05055343870600
UDI-Public05055343870600
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122305
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number321.03.350
Device Catalogue NumberNOT APPLICABLE
Device Lot Number569061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA CERAMIC HEAD: 104.3610, (B)(6).; BIOLOX DELTA CERAMIC HEAD: 104.3610, (B)(6).; TRINITY ECIMA LINER: 322.03.636, (B)(6).; TRINITY ECIMA LINER: 322.03.636, (B)(6).; TRINITY SCREW: 321.025, (B)(6).; TRINITY SCREW: 321.025, (B)(6).
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR
Patient SexFemale